Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High fever and body pain. Blood tests normal. Taken Ziffy had gum pain. Is it typhoid?

I had a high fever during last weekend and sever body ache i was asked to take tests for malaria , dengue and typhoid(typhi dot). all were negative nonetheless i was started on ziffy 200 mg for typhoid. i started having gum pains and thus the medication was stopped after 4 days. Two days after that fever spiked up again with fatigued muscles.. what is it? what should i do? should i do a full course of typhoid??
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Since how many days are you suffering from fever?
If all other investigations were normal, then you should again go for repeat widal test. Rising titre in widal test is more important.
You should also go for urine examination, chest x ray for clarification.
You should also consult with physician.
If all other investigations are normal then there may be chances of viral infection.
You should also take muscle relaxants, multivitamins and antibiotics (for secondary bacterial infection).
Take care,
Dr. Mayank Bhargava
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor